# SDR 06FDEA0276

- Difficulty date: January 19, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 9220 IS CRACKED.  *S/D*  REPLACED PANEL PER FED EX EA 7-5510-96548.
